Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Coppersmith–Rivlin type inequalities and the order of vanishing of polynomials at 1

Tom 172 / 2016

Tamás Erdélyi Acta Arithmetica 172 (2016), 271-284 MSC: 11C08, 41A17, 26C10, 30C15. DOI: 10.4064/aa8129-11-2015 Opublikowany online: 4 February 2016

Streszczenie

For $n \in {\mathbb N}$, $L \gt 0$, and $p \geq 1$ let $\kappa_p(n,L)$ be the largest possible value of $k$ for which there is a polynomial $P \not \equiv 0$ of the form $$ P(x) = \sum_{j=0}^n{a_jx^j}, \quad |a_0| \geq L \Bigl( \sum_{j=1}^n{|a_j|^p} \Bigr)^{1/p}, \ \quad a_j \in {\mathbb C}, $$ such that $(x-1)^k$ divides $P(x)$. For $n \in {\mathbb N}$, $L \gt 0$, and $q \geq 1$ let $\mu_q(n,L)$ be the smallest value of $k$ for which there is a polynomial $Q$ of degree $k$ with complex coefficients such that $$ |Q(0)| \gt \frac 1L \Bigl( \sum_{j=1}^n{|Q(j)|^q} \Bigr)^{1/q}. $$ We find the size of $\kappa_p(n,L)$ and $\mu_q(n,L)$ for all $n \in {\mathbb N}$, $L \gt 0$, and ${1 \leq p,q \leq \infty}$. The result about $\mu_\infty(n,L)$ is due to Coppersmith and Rivlin, but our proof is completely different and much shorter even in that special case.

Autorzy

  • Tamás ErdélyiDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek